Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
s_s

off accutane

I got off accutane in september and my face has been clear ever since just left with some scars that are only visiable in light .....but i got a pimple and it stayed for a week or two and then it was gone and another pimple developed next to it i hope that my acne aren't coming back i am kind of worried ....i dont kno if i should go back on some other acne medicine even tho i am sick and tired of them coz i was on acctuane for 6 months should i be worried from 2 pimples?

Share this post


Link to post
Share on other sites

Are you using a topical at all? After my first course I successfully used retin-a .01% at night for 4 years. Topicals work way better after accutane- at least they did for me.

Share this post


Link to post
Share on other sites

I agree...check with your derm about a topical. Retin-a, Clindagel, Dan's BP...something. Maintenance is important.

Share this post


Link to post
Share on other sites

thanks for the answers guys soo even if my skin is smooth i should still use the topicals?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×